# SDR UALA2011012800468

- Difficulty date: January 27, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 39,773 hours, 4,896 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941C
- Part serial: 350
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"EQUIP COOLING FAN L" STATUS UPON DELIVERY.   R & R LT EQUIPMENT FAN IAW AMM. ACP GROUND TEST TEST FAILED.
